# SDR ABXA20241210250

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 100,178 hours, 18,723 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

APU AIR PRESSURE LOW DURING START (11 PSI)DURING LH ENGINE START HUNG AT 25% N2 ON TAXI OUT. AC RETURNED TO GATE (BTB) . MTX GROUNDED AC AND DEFERRED APU IAW MEL ABX-49-11-1A ACCOMPLISHED MPM PLACARD INSTALLED AND AC REMAINS NO ETOPS MBCB 12-20-2024 AC RETURNED TO SERVICE .
